# SDR CA980908048

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bracket
- Part number: 85411783001
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MLG ACTUATOR BRACKET FOUND CRACKED AROUND THE SPIGOT.
